MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-60-040-120-P6
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to operational circumstances of the procedure.The stent migration was the result of inadvertent interaction with the newly deployed stent and the tip of the delivery system.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified distal femoral artery that had 100% restenosed.Pre-dilatation was performed with an unspecified st.Jude balloon dilatation catheter (bdc) and a 6.0x40mm non-abbott bdc.A 6.0x40mm supera stent was placed in the restenosed site of the lesion.During post-dilatation, the tip of the non-abbott bdc pushed the strut of the supera and the supera implant slipped/migrated distally into healthy tissue partially still remaining within the target lesion.An additional 6.5x40mm supera stent was implanted to cover the proximal portion.There was no adverse patient effects or clinically significant delay reported.No additional information was provided.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8913250
Report Number2024168-2019-11004
Device Sequence Number18964140
Product Code NIP
UDI-Device Identifier08717648211799
UDI-Public08717648211799
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberS-60-040-120-P6
Device Lot Number8110261
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE CMD18 ST; GUIDING CATHETER: PARENT PLUS 60 26CM; VASALLO GW